# SDR SWAA2024052071740

- Difficulty date: April 7, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Rbl 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED STA 986.5 RBL 43 AND WL 208.1 AT AFT GALLEY AREA 2024-253189<[01] TOOL USED P/N: NORTEC 500D; S/N: 500X1693P030457; CAL DUE: 15-OCT-24.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138503; DUE DATE: 21-JUL-24.;[03] PERFORMED PERMANENT REPAIR ON FLOOR BEAM STA 986.5 RBL 39 TO RBL 46 AND WL 208.1 IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4. SEE INDIVIDUAL SIGNS OFF BELOW.;[04] PERFORMED PERMANENT REPAIR ON FLOOR BEAM STA 986.5 RBL 39 TO RBL 46 AND WL 208.1 IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4.
